Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 26, 2013, 6:36 PM MST for Maricopa County, Arizona. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2013, 6:36 PM MST (01:36 UTC)
- Expired
- Aug 26, 2013, 8:30 PM MST
- In force
- 114 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 91 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 6:45 PM MST | FLASH FLOOD | Gila Bend, AZ | HIGHWAY 238 EAST OF GILA BEND CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230 WGUS55 KPSR 270136 FFWPSR AZC013-270330- /O.NEW.KPSR.FF.W.0022.130827T0136Z-130827T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 636 PM MST MON AUG 26 2013 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES GILA BEND... * UNTIL 830 PM MST * AT 631 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTON CENTER...BOSQUE...GILA BEND...AND THE SONORAN NATIONAL MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3318 11270 3318 11238 3275 11246 3280 11272 $$ MCLANE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:20 PM MST, 16 minutes earlier.
Area forecast discussion, Aug 26, 6:20 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 620 PM MST MON AUG 26 2013 .UPDATE...TO AVIATION DISCUSSION... && .SYNOPSIS... UNSETTLED WEATHER WILL PERSIST INTO THIS EVENING AS DEEP MOISTURE FROM FORMER TROPICAL STORM IVO CONTINUES TO STREAM INTO THE REGION. LOCALLY HEAVY RAIN AND ISOLATED FLOODING ARE STILL ANTICIPATED... PRIMARILY ACROSS SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA. PRECIPITATION CHANCES DECREASE TUESDAY AND WEDNESDAY...HOWEVER ANOTHER DISTURBANCE WILL SUPPORT MORE EXTENSIVE THUNDERSTORM ACTIVITY LATER IN THE WEEK. WITH THE EXCEPTION OF SOME WARMING THE NEXT COUPLE DAYS...TEMPERATURES WILL GENERALLY REMAIN BELOW THE SEASONAL NORMAL. && .DISCUSSION... EARLY THIS AFTERNOON...WHAT IS LEFT OF THE CIRCULATION CENTER OF IVO CONTINUES TO SPIN AND WEAKEN OFF THE CENTRAL BAJA COAST...WHILE THE PLUME OF DEEP TROPICAL MOISTURE EMANATING FROM IVOS REMNANTS PUSHES FURTHER TO THE NORTH AND WEST AND OUT OF OUR WESTERN DESERTS. IR IMAGERY SHOWS THE EDGE OF THE THICK MOIST PLUME NOW AT THE WESTERN IMPERIAL COUNTY BORDER WITH CONSIDERABLE CLEARING TAKING PLACE ACROSS THE CA DESERTS. SHOWERS ARE ALMOST OVER AND HAVE MOVED NORTH. VAPOR IMAGERY SHOWS A VORT MAX THAT EMANATED FROM IVOS REMAINS NOW MOVING NORTH OF RIVERSIDE COUNTY PUTTING THE CA ZONES IN AN NVA REGION OF SUBSIDENCE. MEANWHILE...CAPE CONTINUES TO INCREASE ACROSS SERN AZ...LATEST SPC MESOANALYSIS GRAPHIC SHOWS MLCAPE IN EXCESS OF 2000 J/KG TO THE SOUTHEAST OF THE GREATER PHOENIX AREA. DECENT AMOUNT OF CLEARING/SUNSHINE ACROSS SERN AZ HAS HELPED THE ATMOSPHERE DESTABILIZE. MOISTURE REMAINS HIGH OVER ALL OF THE LOWER DESERTS WITH SURFACE DEWPOINTS IN THE MID 60S TO LOW 70S...AND PWAT IS WELL IN EXCESS OF 1.5 INCHES. MODERATE SELY STEERING FLOW SHOULD ALLOW STORMS OVER THE HIGHER TERRAIN OF SERN AZ TO PROPAGATE TO THE NORTHWEST AND MOVE INTO THE SOUTH CENTRAL DESERTS LATER THIS AFTERNOON AND EVENING...AND MOISTURE IS HIGH ENOUGH TO ALLOW THE STORMS TO SURVIVE WHEN THEY REACH THE DESERTS. WE WILL KEEP CHANCE POPS IN THE FORECAST TONIGHT ACROSS PRETTY MUCH THE ENTIRE CWA. FLASH FLOOD WATCH WILL CONTINUE THRU 8 PM TONIGHT...ALTHOUGH CONFIDENCE REMAINS LOW THAT WE WILL SEE ANY SIGNIFICANT THUNDERSTORM ACTIVITY DUE TO THE COOL AND RELATIVELY STABLE ENVIRONMENT OVER THE WESTERN CWA. STILL...WITH CLEARING TAKING PLACE AND PWAT OVER 2 INCHES...SHOULD STORMS ACTUALLY FIRE UP THEY COULD EASILY PUT OUT HEAVY RAIN. GIVEN THE WET GROUND FROM STORMS OVER THE PAST COUPLE OF DAYS...FLASH FLOODING WOULD BE VERY POSSIBLE. MODELS CONTINUE TO CALL FOR A BIT OF A DOWN DAY ON TUESDAY AS MOISTURE CONTINUES TO THIN...ESPECIALLY OVER SOUTH CENTRAL AZ WHERE DRIER AIR WITH 850BM DEWPOINTS BELOW 10C WILL MOVE INTO THE AREA BY TUE AFTERNOON. DYNAMICS ARE WEAK...ARIZONA WILL BE UNDER BROAD ANTICYCLONIC FLOW ALOFT WITH ONLY VERY WEAK IMPULSES ROTATING AROUND THE HIGH AND ACROSS THE AREA. EVEN THOUGH MOISTURE HAS LOWERED... PWAT WILL STILL BE WELL OVER ONE INCH ACROSS MUCH OF THE CENTRAL AND THE WESTERN CWA. STEERING FLOW IS WEAKER BUT STILL FROM THE SOUTHEAST. POPS WILL BE MOSTLY IN THE SLIGHT CHANCE CATEGORY TUE/TUE EVENING AND WE DID RAISE THEM ABOUT 5 PERCENT...RAISING THE GREATER PHOENIX AREA INTO THE SLIGHT CHANCE CATEGORY FROM SINGLE DIGIT NUMBERS. IT WILL STILL BE WET AND UNSTABLE ENOUGH...WITH SUITABLE STEERING FLOW ALOFT...TO SEE A STORM OR TWO MAKE IT INTO THE CENTRAL DESERTS BY EVENING. EXPECT A WARMING TREND WITH HIGH TEMPS CLIMBING ABOVE SEASONAL NORMALS GIVEN THE DRYING OCCURRING IN THE AIRMASS. WEDNESDAY WILL SEE THUNDERSTORM CHANCES UPRAMPING SOMEWHAT AS MOISTURE INCREASES...ESPECIALLY OVER SERN AZ AHEAD OF AN APPROACHING EASTERLY WAVE/TROPICAL DISTURBANCE. POPS WILL RISE INTO THE CHANCE CATEGORY OVER MOST AREAS EAST OF THE LOWER CO RIVER VALLEY BY AFTERNOON. OPERATIONAL MODELS HAVE SEEMED TO CLEARLY LATCH ONTO THE IDEA OF BRINGING WHAT WILL BE THE REMNANTS OF TROPICAL STORM FERNAND WHICH IS CURRENTLY IN THE WRN GULF OF MEXICO AROUND THE SOUTHWEST PERIPHERY OF THE SUBTROPICAL HIGH...AND INTO THE SWRN CONUS AS A FORMIDABLE EASTERLY WAVE THURSDAY AND FRIDAY. WITH THE SYSTEM CLEARLY EVIDENT ON SATELLITE IMAGERY INVIGORATED BY ENHANCED CONVECTION...FEEL MODEL FORECASTS ARE DEFINITELY HEADED IN THE CORRECT DIRECTION. THERE REMAINS SOME UNCERTAINTY REGARDING TIMING AND THE EXACT TRACK OF THE BEST FORCING...BUT HAVE STARTED A TREND OF INCREASING POPS AS EARLY AS THURSDAY MORNING (WHILE ALSO MAKING A FAIRLY DRASTIC CUT IN FORECAST TEMPERATURES). ONCE BETTER MODEL CONFIDENCE CAN BE OBTAINED...THERE WILL LIKELY BE A PERIOD OF TIME WHEN THESE POP FORECASTS WILL NEED TO BE INCREASED EVEN MORE. RESIDUAL MOISTURE MAY LINGER INTO THE WEEKEND FOLLOWING THE PASSAGE OF THE AFOREMENTIONED EASTERLY WAVE...WITH SOME LESSER CHANCE OF ANOTHER WAVE APPROACHING QUICKLY ON ITS HEELS. UNCERTAINTY WITH SUCH AN OUTCOME THAT FAR IN THE FUTURE DICTATES PRECIPITATION FORECASTS NOT FAR FROM CLIMATOLOGY AT THIS POINT. OTHERWISE...TEMPERATURES SHOULD REMAIN AT OR SLIGHTLY BELOW AVERAGE. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... STRONG STORM OUTFLOWS AND WIDELY SCATTERED STORM ACTIVITY WILL CONTINUE TO PROGRESS THROUGH THE PHOENIX METRO THIS EVENING. LATEST RADAR SCANS SHOW THE STRONGEST OUTFLOWS MOVING FROM SOUTH TO NORTH...WITH ESTIMATED VELOCITIES APPROACHING 35KTS WITH ISOLATED STRONGER EMBEDDED POCKETS. BLOWING DUST...WITH VSBYS DROPPING INTO MVFR ARE EXPECTED INITIALLY WITH THE OUTFLOWS. ADDITIONAL STORM DEVELOPMENT THROUGH THE EVENING WILL WARRANT CONTINUE VCTS MENTION FOR THE TAF SITES...WITH STRONG GUSTY WINDS...HEAVY RAIN AND LIGHTNING EXPECTED WHEN STORMS PASS BY OR OVER THE TERMINALS. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... MUCH QUIETER WEATHER THAN WHAT WE HAVE SEEN OVER THE LAST FEW DAYS IS EXPECTED AT BOTH KBLH AND KIPL THROUGH THE TAF PERIOD...AS THE WEATHER DISTURBANCE THAT BROUGHT ALL THE RAIN TO THE REGION MOVES OFF TO THE NORTH...WITH ONLY SCT-BKN MID-LEVEL CIGS EXPECTED THROUGH THE REST OF TODAY AND INTO TONIGHT. WINDS TO REMAIN ON THE LIGHT SIDE...FAVORING A NORTHWESTERLY DIRECTION AT KIPL AND A NORTHERLY ONE AT KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... ANOTHER ACTIVE MONSOON PERIOD IS EXPECTED FROM THURSDAY ONWARD INTO THE WEEKEND AS DEEP SOUTHERLY FLOW IMPORTS COPIOUS MOISTURE INTO THE REGION...WITH EMBEDDED WEATHER DISTURBANCES HELPING TO ENHANCE CONVECTIVE ACTIVITY...WITH A GOOD CHANCE OF WIDESPREAD WETTING RAINS ACROSS THE ENTIRE DESERT SOUTHWEST. MINIMUM HUMIDITY VALUES ARE EXPECTED TO ONLY FALL INTO THE 30 TO 40 PERCENT RANGE ACROSS THE LOWER DESERTS...AND INTO THE 40 TO 55 PERCENT RANGE ACROSS THE HIGHER ELEVATIONS EACH DAY...WITH EXCELLENT OVERNIGHT RECOVERIES. THUNDERSTORM ACTIVITY WILL DECREASE SOMEWHAT ON MONDAY AS STRONG RIDGING BEGINS TO BUILD IN FROM THE EAST. WINDS ARE EXPECTED TO REMAIN ON THE LIGHT SIDE THROUGH THE PERIOD...EXCEPT NEAR THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH THROUGH 8 PM TONIGHT AZZ020-021-025-026. CA...FLASH FLOOD WATCH THROUGH 8 PM TONIGHT CAZ030>033. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB/MO AVIATION....NOLTE/PERCHA FIRE WEATHER...PERCHA
Hazardous weather outlook, Aug 26, 4:52 AM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 452 AM MST MON AUG 26 2013 AZZ020-021-025-026-CAZ030>033-271200- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 452 AM MST MON AUG 26 2013 /452 AM PDT MON AUG 26 2013/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THE PRIMARY HAZARD IS VERY HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST. BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY WILL OCCUR ON THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ022-023-027-028-271200- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 452 AM MST MON AUG 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE VERY HEAVY RAIN LEADING TO FLASH FLOODING...AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST. BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY WILL OCCUR ON THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW LYING AREAS. AREAS OF BLOWING DUST MAY ALSO BE POSSIBLE WITH THUNDERSTORM OUTFLOWS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-271200- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 452 AM MST MON AUG 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY WEATHER HAZARD IS LOCALLY HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL BE DECREASING SLIGHTLY TUESDAY AND WEDNESDAY...THOUGH REMAIN HIGH ENOUGH TO SUPPORT THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE END OF THE WEEK. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 26, 5:33 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
533 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM DUST STORM 8 SW MARICOPA 32.98N 112.14W
08/26/2013 PINAL AZ TRAINED SPOTTER
VISIBILITY LESS THEN ONE QUARTER MILE
&&
EVENT NUMBER PSR1300145
MBLocal storm report, Aug 26, 5:37 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
537 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM DUST STORM 1 WSW COOLIDGE 32.97N 111.55W
08/26/2013 PINAL AZ TRAINED SPOTTER
VISIBILITY LESS THAN ONE QUARTER MILE
&&
EVENT NUMBER PSR1300146
MBLocal storm report, Aug 26, 6:05 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
605 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM DUST STORM 4 SSE TUMBLEWEED PARK 33.22N 111.80W
08/26/2013 MARICOPA AZ TRAINED SPOTTER
VISIBILITY LESS THAN 100 FEET.
&&
EVENT NUMBER PSR1300147
MBLocal storm report, Aug 26, 6:19 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
619 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM DUST STORM 1 SE AHWATUKEE 33.31N 111.99W
08/26/2013 MARICOPA AZ TRAINED SPOTTER
VISIBILITY ONE QUARTER MILE
&&
EVENT NUMBER PSR1300148
MBLocal storm report, Aug 26, 6:28 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
628 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 4 SSE TUMBLEWEED PARK 33.22N 111.80W
08/26/2013 M62 MPH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1300149
MBLocal storm report, Aug 26, 6:35 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
635 PM MST MON AUG 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 4 SSE TUMBLEWEED PARK 33.22N 111.80W
08/26/2013 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
HAIL COVERING THE GROUND.
&&
EVENT NUMBER PSR1300150
MBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 5:01 PM MST | Blowing Dust Advisory | PSR | 119 min | |
| Aug 26, 5:10 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 110 min |
| Aug 26, 5:12 PM MST | Dust Storm Warning | PSR | 2 hr | |
| Aug 26, 5:21 PM MST | Special Weather Statement | PSR | Pinal | 39 min |
| Aug 26, 5:26 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 19 min |
| Aug 26, 5:47 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 58 min |
| Aug 26, 5:54 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 111 min |
| Aug 26, 6:10 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Aug 26, 6:21 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 24 min |
| Aug 26, 6:35 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 25 min |
| Aug 26, 6:55 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 110 min |
| Aug 26, 7:08 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Aug 26, 7:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Aug 26, 8:26 PM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Aug 26, 9:11 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 34 min |
| Aug 26, 9:16 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 119 min |
| Aug 26, 10:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 27, 1:59 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 27, 2:14 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 27, 2:17 PM MST | Special Weather Statement | PSR | Pinal | 43 min |
| Aug 27, 2:50 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 27, 2:58 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Aug 27, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 57 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.